# SDR HALA2018090500415

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 15,465 hours, 2,470 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33242390001
- Part serial: 05415
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAULT.  REPLACED THE APU GENERATOR IAW AMM 24-23-51. OPS & LEAK CHECKED GOOD.
